# SDR UALA2010082503132

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 58,837 hours, 8,568 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 286W7860002
- Condition: Broken
- Location: Apu Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE. REPLACED APU GCU, NO HELP. ACTIVE MESSAGE ELECTRICAL GENERATOR OFF APU.  MAINT MESSAGE 24-31713. FOUND TERMINAL END AT GENERATOR SIDE IS BROKEN. WIRING NR IS W7860-0002-3 (T2 WIRE LEAD).  REPLACED APU FEEDER CABLES (T1,T2,T3 AND N) AND APU GENERATOR TERMINAL BLOCK. APU GENERATOR OPERATION CK'D OK.
